# SDR 9517056622

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Engine: Pwa JT9D7Q
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE EXPERIENCED HIGH NACELLE TEMPERATURES FOLLOWED BY A FIRE WARNING.  POWER WAS REDUCED TO IDLE AND THE NACELLE TEMPERATURES RETURNED TO NORMAL.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO NRT WHERE AN UNEVENTFUL THREE-ENGINE LANDING WAS ACCOMPLISHED.  THE FIRE BOTTLES WERE NOT DISCHARGED, NO FUEL WAS DUMPED, AND NO EVIDENCE OF FIRE WAS FOUND.  THE HIGH-STAGE BLEED VALVE WAS LOCKED OUT AND A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.
